# SDR SWAA980181

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND OUTER FUSELAGE SKIN CRACKED BETWEEN UPPER FWD ENTRY DOORWAY RADIUS CUTOUT AND RAIN GUTTER.  REMOVED AND REPLACED PER SWA ACO 6317-53.
